I've been on thyroid meds (dessicated) for several months and felt no better and I was supposed to start taking some adrenal support stuff but it was too expensive so I decided to try Isocort. I've been taking it for about a month, 5 pills a day (2-2-1). I thought it was helping ever so slightly -- I seemed to have a bit more stamina and a little less fogginess -- but the last couple of days I feel like I've been reacting really badly to it. My heart is racy and I feel like my blood pressure is up or something -- like I feel angry although I'm not actually angry, it's just my body, if that makes sense??? And when it wears off I get a horrible headache. So IDK what to do now, stop taking the Isocort? Take more of it? Stop everything, including the useless thyroid pills??? I'm so frustrated!!!!!!!!! It was the one thing that was ever-so-slightly helping. I'm so depressed now.
post #1 of 3
9/29/11 at 8:28am